# SDR CVGA20230915001

- Difficulty date: September 14, 2023
- Submitted: September 15, 2023
- Operation: Air carrier
- Aircraft: N489TM
- Make and model: Beech 400A
- Aircraft serial: RK559
- Aircraft time: 7,660 hours, 6,165 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LEFT THRUST REVERSER DEPLOY IN FLIGHT. FOUND THRUST REVERSER LH DEACTIVATION PROCEDURE PERFORMED ON 9/13/2023 WAS INCOMPLETE. CONNECTORS P427 AND P429 WERE STILL CONNECTED. DISCONNECTED P427 AND P429 REMOVING POWER FROM THE ISOLATION AND CONTROL VALVES. WORK PERFORMED IAW BE400 AMM 78-30-00.
